Homotopical Presentations and Calculations of Algebraic $K_0$-Groups for Rings of Continuous Functions

Search this Article

Author(s)

    • ODA Nobuyuki
    • Department of Applied Mathematics, Faculty of Science, Fukuoka University

Journal

  • Publications of the Research Institute for Mathematical Sciences

    Publications of the Research Institute for Mathematical Sciences 48(1), 65-82, 2012-03

    Kyoto University

Codes

  • NII Article ID (NAID)
    110008904422
  • NII NACSIS-CAT ID (NCID)
    AA00796798
  • Text Lang
    ENG
  • ISSN
    00345318
  • Data Source
    NII-ELS 
Page Top